# SDR DXTA2018012700005

- Difficulty date: January 27, 2018
- Submitted: January 27, 2018
- Operation: Air carrier
- Aircraft: N349QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800029
- Aircraft time: 11,386 hours, 7,509 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Part number: 69253004
- Part serial: 0032
- Condition: Chafed
- Location: Rt Wing
- Part time: 11,386 hours, 7,509 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT OB FLAP L/E HAS SMALL GOUGE DUE TO OB ROLL SPOILER SECTOR CHAFING.
